Show simple item record

dc.contributor.authorKawagishi, Masaki ( )
dc.contributor.authorYamanaka, Takesi ( )
dc.date.accessioned2021-01-27T14:46:07Z
dc.date.available2021-01-27T14:46:07Z
dc.date.issued2003-09-17
dc.identifier.citationKawagishi, M., & Yamanaka, T. (2003). The heat equation and the shrinking. Electronic Journal of Differential Equations, 2003(97), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13148
dc.description.abstract

This article concerns the Cauchy problem for the partial differential equation

1u(t, x) - α∂22u(t, x) = ƒ(t, x, ∂p2 u(μ(t) t, x), ∂q2 u(t, v(t)x)).

Here t and x are real variables, p and q are positive integers greater than 1, and the shrinking factors μ(t), v(t) are positive-valued functions such that their suprema are less than 1.

en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPartial differential equationen_US
dc.subjectHeat equationen_US
dc.subjectShrinkingen_US
dc.subjectDelayen_US
dc.subjectGevreyen_US
dc.titleThe heat equation and the shrinkingen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record